RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2018, Volume 19, Issue 1, Pages 15–25 (Mi cheb619)  

Symmetrized polynomials in a problem of estimating of the irrationality measure of number $\ln 3$

I. V. Bondarevaab, M. Yu. Luchina, V. Kh. Salikhova

a Bryansk State Technical University
b "IT Pro"LLC

Abstract: An estimate of the irrationality measure of various transcendental numbers is one of the directions in the theory of Diophantine approximations foundations.
Nowadays there is a range of methods which make possible to obtain similar estimates for the values of analytic functions. The most effective method is the adding of various integral constructions; one of the first early constructions is the classical intuitive representation of the Gauss hypergeometric function.
Lower estimates of the irrationality measure of rational numbers logarithms were considered by many foreign authors: A. Baker and G. Wüstholz [4], A. Heimonen, T. Matala-aho, A. Väänänen [5], Q. Wu [6], G. Rhin and P. Toffin [7]. In their works they used various integral constructions, giving small linear forms from logarithms and other numbers, calculated asymptotic of integrals and coefficients of the linear forms using the saddle point method, Laplace theorem, evaluated the denominator coefficients of the linear forms using various schemes "reduction of prime numbers". Review of some methods from the theory of diophantine approximation of rational numbers logarithms at that time was introduced in 2004 by V. Zudilin [8].
Then V. Kh. Salikhov in [3] considerably improved estimate of the irrationality measure of $\ln 3$, based on the same asymptotic methods, but used a new type of integral construction, which has property of summetry. Subsequently, V. Kh. Salikhov due to usage of already complex symmetrized integral improved estimate of the irrationality measures of $\pi$ [15]. In the future, this method (as applied to diophantine approximation of logarithms of rational numbers) was developed by his pupils: E. S. Zolotuhina [10, 11], M. Yu. Luchin [12, 13], E. B. Tomashevskaya [14]. It led to improvement of the irrationality measure estimates for the following numbers:
$\mu(\log(5/3))\leqslant5.512…$ [14], $\mu(\log(8/5))<5.9897$ [12], $\mu(\log(7/5))\leqslant4.865…$ [14], $\mu(\log(9/7))\leqslant3.6455…$ [10], $\mu(\log(7/4))<8.1004$ [13].
In this paper due to usage the symmetrized real integral we obtain a new estimate of the irrationality measure of $\ln 3$. The previous irrationality measure estimate of $\ln 3$ was received in 2014 by Q. Wu and L. Wang [1].
The estimate improvement had resulted from the addition of a special square symmetrized polynomial to the symmetrized polynomials used in the integral construction of K. Wu and L. Wang.

Keywords: diophantine approximations, irrationality measure, symmetrized polynomials.

Funding Agency Grant Number
Russian Foundation for Basic Research 18-01-00296_а


DOI: https://doi.org/10.22405/2226-8383-2018-19-1-15-25

Full text: PDF file (557 kB)
References: PDF file   HTML file

UDC: 511.36

Citation: I. V. Bondareva, M. Yu. Luchin, V. Kh. Salikhov, “Symmetrized polynomials in a problem of estimating of the irrationality measure of number $\ln 3$”, Chebyshevskii Sb., 19:1 (2018), 15–25

Citation in format AMSBIB
\Bibitem{BonLucSal18}
\by I.~V.~Bondareva, M.~Yu.~Luchin, V.~Kh.~Salikhov
\paper Symmetrized polynomials in a problem of estimating of the irrationality measure of number $\ln 3$
\jour Chebyshevskii Sb.
\yr 2018
\vol 19
\issue 1
\pages 15--25
\mathnet{http://mi.mathnet.ru/cheb619}
\crossref{https://doi.org/10.22405/2226-8383-2018-19-1-15-25}
\elib{http://elibrary.ru/item.asp?id=36312674}


Linking options:
  • http://mi.mathnet.ru/eng/cheb619
  • http://mi.mathnet.ru/eng/cheb/v19/i1/p15

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:91
    Full text:43
    References:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020